CSpace
OSCILLATION THEOREMS FOR 2ND ORDER LINEAR-DIFFERENTIAL EQUATIONS
YU, YH
1989-09-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume34Issue:17Pages:1494-1495
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1989AV09000020
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28392
Collection中国科学院数学与系统科学研究院
Corresponding AuthorYU, YH
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YU, YH. OSCILLATION THEOREMS FOR 2ND ORDER LINEAR-DIFFERENTIAL EQUATIONS[J]. CHINESE SCIENCE BULLETIN,1989,34(17):1494-1495.
APA YU, YH.(1989).OSCILLATION THEOREMS FOR 2ND ORDER LINEAR-DIFFERENTIAL EQUATIONS.CHINESE SCIENCE BULLETIN,34(17),1494-1495.
MLA YU, YH."OSCILLATION THEOREMS FOR 2ND ORDER LINEAR-DIFFERENTIAL EQUATIONS".CHINESE SCIENCE BULLETIN 34.17(1989):1494-1495.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YU, YH]'s Articles
Baidu academic
Similar articles in Baidu academic
[YU, YH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YU, YH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.